# SDR FDEA201108253471

- Difficulty date: August 25, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N431FE
- Make and model: Airbus A310-203
- Aircraft serial: 316
- Aircraft time: 49,430 hours, 23,151 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT INSPECTION CARRIED OUT AT LT WING REAR SPAR AND FOUND DAMAGE.  REPAIRED IAW EO 6-5710-7-3322 B1 PT 1.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100 REV112.
